# SDR UIEA2024050900368

- Difficulty date: May 9, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N485MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30607
- Aircraft time: 105,484 hours, 18,797 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1820-1840
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FND FLOOR STRUCTURE SEAT TRACK CORROSION AT M/D STA 1820~1840 LBL 75.92.( ACCOMPLISHED WORKSHEET 40277, EI T2024A53M-776 REV 1, WORKSHEET ATTACHED TO W/O 9350399(912) & EI ATTACHED TO W/O 9350399(912). 2. JOB COMPLETED AND CONDITION CHECK NORMAL. )
